# SDR 7AHR201410258

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: General aviation
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 44,498 hours, 40,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION CORROSION WAS NOTED ON STRUCTURE ATTACHED TO THE BOTTOM OF THE AFT LAV PAN.  R & R SECTION OF HAT CHANNEL IAW MD-80 SRM 51-30-5 PGS 1, 2 & 6 & 51-30-2 PGS 1-3.
